# SDR DALA2025111808422

- Difficulty date: November 13, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 47,902 hours, 34,283 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTA ER/A 618121-14 REV A SECTION I MONITOR LOG REQUIRES DTA STATE 3 APPROVAL ON OR BEFORE 82,000 TOTAL CYCLES.   C/W ER/A 00-618121 (1304050).
